# SDR SWAA2022030262280

- Difficulty date: January 10, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 55,213 hours, 34,313 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Shield
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FWD CARGO COMPARTMENT FLOOR SHIELD AFT OF DOOR CUT OUT HAS CORROSION IN 3 SPOTS FROM STATION 497 TO 500A RBL 21 WL 156 / AFTE EVALUATION OF CORROSION DAMAGE ON THE FWD CARGO AFT FLOOR SHIELD FOUND TO BE OUT OF ALLOWABLE LIMITS. IAW SRM 53-00-53-1A-2. FIGURE C. REMOVED AND REPLACED FLOOR SHIELD IAW SRM 51-40-02-0G-0 AND DWG 143A0080. 59600U 11FEB19
